Nonlinearity
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nonlinearity, 2021, Volume 34, Issue 9, Pages 6398–6416 (Mi nonli11)  

On the non-integrability and dynamics of discrete models of threads

Valery Kozlov, Ivan Polekhin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 19-71-30012
This work was supported by the Russian Science Foundation under Grant No. 19-71-30012.


DOI: https://doi.org/10.1088/1361-6544/ac1559


Bibliographic databases:

ArXiv: 2009.09517
Received: 28.03.2021
Revised: 03.07.2021
Accepted:16.07.2021
Language:

Linking options:
  • http://mi.mathnet.ru/eng/nonli11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021